×

\(\sigma \)-interpolation lattice-ordered groups. (English) Zbl 1035.06004

Summary: J. Jakubík [Czech. Math. J. 45, 253–266 (1995; Zbl 0835.06019)] showed that the class of \(\sigma \)-interpolation lattice-ordered groups forms a radical class, but left open the question of whether the class forms a torsion class. In this paper, we show that this class does indeed form a torsion class.

MSC:

06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)

Citations:

Zbl 0835.06019
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Jakubík, J.: On some completeness properties for lattice-ordered groups. Czechoslovak Math. J. 45 (120) (1995), 253-266. · Zbl 0835.06019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.